# SDR SWIA2018030544351

- Difficulty date: February 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 25,155 hours, 16,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SPLICE ANGLE AT BS 280 BETWEEN RBL AND LBL 9 HAS CORROSION.   INSTALLED A NEW FLOORBEAM ANGLE IAW SRM.
